# SDR DLM88981331

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Failed
- Location: Nr 1
- Part time: 18,025 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING FLT, NR 1 ENG COMPRESSOR STALLED AND ROLLED BACK.  THIS WAS PROCEEDED BY A SINGLE CHUG AT APPROX FL 140 AND 280 KTS IN THE CLIMB.  ENG SHUTDOWN IN FLT AND RETURNED TO BASE.  REPLACED ENGINE.
